Depersonalization Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
Hi, first of all sorry for my english.

my derealization/depersonalization was caused by a drug, its name doesn't even matter.

For 7 months I thought it was a classic psychological problem.

it was really unbearable 7 months, derealization every day and panic attacks, at least as I thought.

ssri didn't help. Then I went to neurology (EEG) and my doctor found some epileptoform abnormalities. prescribed me Lamictal 25mg. After the first pill it was strange at first, but after a while ( 1 hour ) my emotions started and I started crying for the first time in 7 months and I felt much better, after a long time I saw the world familiar again.

at that moment I realized that all the time it wasnt panic attacks but mild epileptic seizures. When I say mild I make it a little lighter because when it happened i even didnt know where I am, it was etreme dislocation.

After one pill it wasnt still completely normal, but I knew Lamictal was helping, so I started increasing the dose. It was better and better with each increase until I got to 200mg and everything is just normal as before.

I mean, definitely go to visit neurology. maybe you also have some form of epilepsy and lamictal will be enough to get well :)

Good luck, I know you're going through hell. I was there.
 

·
Registered
Joined
·
125 Posts
Thanks for sharing, i really wish there where more research with the correlation between seizures and dp/dr anxiety and shit
 
1 - 3 of 3 Posts
Top